# SDR SPA2008F00003

- Difficulty date: September 17, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N712S
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23038
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 3284
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY EXIT LIGHTS AT DOORS L2 AND R2 WILL NOT ILLUMINATE.  REPLACED POWER SUPPLY IAW MM 33-21-27. FUNCTIONAL CHECK SATISFACTORY. (K)
